OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 330 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL
Back to Search Results |
| Model Number |
WA29049A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus that the ureteroscope, 6,4/7,8 fr.X 330 mm, 7°, straight ocular angle, 4,2 fr.Channel had a bent shaft.The issue was found during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation, and the customer¿s allegation was confirmed as the shaft was bent.The following non-reportable malfunctions were found during the device evaluation: the distal edge had dents, the image was blurry.The investigation is ongoing and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the likely cause of the reported event is due to excessive force by the customer.However, the root cause of the reported event is unable to be determined.Olympus will continue to monitor field performance for this device.